Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
TMVfan1234

Red marks turning black after exfoliating

Recommended Posts

I have been on the regimen for a few months and it is doing a good job controlling my acne, but I still have red marks. Just yesterday I exfoliated for the first time in a long time with a neutrogena acne scrub because there was so much dead/flaky skin on my face it was getting out of hand.

Anyways, today some of my red marks have turned purple/black. The thing is, I don't know if they are like regular red marks, they are actually blood that is under the skin. I lanced one and a bunch of dark blood mixed with a little pus came out(sorry if that grosses anyone out, its not as bad as it sounds). I have had a few of these before, but today a bunch more appeared and the only thing I can think that caused it is the exfoliating scrub.

Has anyone ever had their red marks turn into these blood-filled purple/black marks? Is it possible that they are just red marks coming closer to the surface of the skin after exfoliating? I have read that red marks will often get darker/worse before they go away, is this what is happening? Any feedback would be appreciated.

Share this post


Link to post
Share on other sites

Yes! I have that problem too! I noticed I got it when I started on Paula's Choice 2% BHA. Is this uncommon? I can't seem to find similar reports online. Has anyone else experienced this and what happens after it turns black? Should I stop exfoliating?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×